MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA AGILIS NXT STEERABLE INTRODUCER DUAL-REACH 71 CM SHEATH, MEDIUM CURL; INTRODUCER, CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA AGILIS NXT STEERABLE INTRODUCER DUAL-REACH 71 CM SHEATH, MEDIUM CURL; INTRODUCER, CATHETER
Model Number 408310
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During an atrial fibrillation procedure, skiving was noted.During transseptal puncture, pressure at the tip of the needle was no longer visible.The needle was then pulled back, and a small piece of plastic was visible at the tip of the needle.The needle was replaced to continue the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported skiving remains unknown.

Brand Name
AGILIS NXT STEERABLE INTRODUCER DUAL-REACH 71 CM SHEATH, MEDIUM CURL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10868866
Report Number3008452825-2020-00659
Device Sequence Number3823233
Product Code DYB
UDI-Device Identifier05414734205122
UDI-Public05414734205122
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number408310
Device Catalogue Number407206
Device Lot Number7596674
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/13/2020
01/25/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/15/2020
01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1